# SDR 95ZZZX6283

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167EE
- Make and model: Beech C-99
- Aircraft serial: U167
- Engine: Pwa PT6A36
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DEN - FLT 7625 - NR 2 ENGINE CHIP DETECTOR LIGHT ILLUMINATED 35 MILES OUT ON INBOARD LEG.   PILOT SECURED NR 2 ENGINE AND CONTINUED TO LAND WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED.  METAL FUZZ FOUND ON RGB CHIP DETECTOR AND IN OIL FILTER.  INSPECTED CHIP DETECTOR IAW PWC 72-13-01.  FOUND CONTAMINATION WITHIN ALLOWABLE LIMITS.  SUBMITTED SOAP SAMPLE.  CLEANED AFFECTED PARTS AND PLACED ON 10-HOUR RE-INSPECT INTERVAL IAW PWC 79-23-04.  AIRCRAFT RETURNED TO SERVICE.  ENGINE TSO, 2,325.6 HRS.
